Journal of Statistical Theory and Applications

ISSN: 1538-7887
Volume 12, Issue 4, December 2013
Rodrigo R. Pescim, Edwin M.M. Ortega, Gauss M. Cordeiro, Clarice G.B. Demtrio, G.G. Hamedani
Pages: 330 - 347
We introduce a log-linear regression model based on the beta generalized half-normal distribution (Pescim et al., 2010).We formulate and develop a log-linear model using a new distribution so-called the log-beta general- ized half normal distribution.We derive expansions for the cumulative distribution...
Etaf Alshawarbeh, Felix Famoye, Carl Lee
Pages: 378 - 391
Some properties of the four-parameter beta-Cauchy distribution such as the mean deviation and Shannon’s entropy are obtained. The method of maximum likelihood is proposed to estimate the parameters of the distribution. A simulation study is carried out to assess the performance of the maximum likelihood...
Anwar Hassan, Peer Bilal Ahmad, Anwar H. Joarder
Pages: 419 - 427
In this paper, we study the Bayesian estimation of functions of parameters of some power series distributions. These estimators are better than the classical minimum variance unbiased estimators (MVUE) as given by Patil and Joshi (1970), in the sense that these increase the range of the estimation...